Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rash appears on areas with heavy contact of clothing. Could it related to cancer?

i have developed a rash that appears to be wandering, it mainly appears in areas where heavier contact of clothing causes friction it seems but also under the forearms that come into contact with the table when i type, there also is some around the back of my neck but the densest is located where my neck chains are and where my belt is under the tummy, also under the arms pits. It s hot over here and humid , and there is also the possibility of bird lice or scabbies which i have treated myself but it did not appear to have immediate effect. However i used a waxy underarm deodorant which is both long lasting and also delicate to the skin and the rash dissappeared from my arm pit, so i used this on other areas and seems to be working but the area under the forearms is persisting, but it is only the second treatment, this deodorant is very fast acting on it. I heard rashes could be linked to some cancers as well, i have never had this before and i am both confused and concerned, can you offer any advice?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
The condition can be pressure urticaria.
Certain types of cancers can present in the way described by you.
Pressure urticaria is the one in which itchy rash appears on areas of pressure and gets relieved on its own after some time.
A proper examination and blood work up would be needed to establish diagnosis.
Consult a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.
Wishing you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor